MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-68
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that after establishing the access and connecting the drip, the surgeon found fluid leakage from the hub proximal to the react68, which affected the normal operation, so he replaced it with another 68 for surgery.There was catheter leak/strain relief.The catheter was not inspected prior to use.The leak was observed during preparation.The device and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.
 
Additional Manufacturer Narrative
Product analysis (b)(4): equipment used: vis (m-78210), 203cm ruler (m-83361) as found condition: the react-68 catheter was returned for analysis within a shipping box, a plastic bio-pouch, an opened react-68 inner pouch (b537642), and a dispenser coil.¿ damage location details: no damages were found with the react-68 catheter hub.The react-68 catheter body was found broken at ~6.7cm from the proximal end of the catheter hub (at the strain relief).The tubing material at the damaged end exhibited with jagged edges.No other damages were found with the react-68 catheter body.The react-68 catheter distal tip was found to be in good condition.Testing/analysis: the react-68 catheter was flushed, water leaked from the broken location.Conclusion: based on the device analysis and reported information, the customer¿s ¿catheter leak¿ report was confirmed as the react-68 catheter leaked from the broken location.As the react-68 catheter was not inspected prior to use, it is possible that damage occurred during preparation.However, the cause of the catheter break could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19226068
Report Number2029214-2024-00821
Device Sequence Number20743307
Product Code DQY
UDI-Device Identifier00847536041967
UDI-Public00847536041967
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB537642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown